# SDR A6WA201543200

- Difficulty date: November 3, 2015
- Submitted: November 9, 2015
- Operation: Air carrier
- Aircraft: N431AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7256
- Aircraft time: 30,324 hours, 30,048 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: K

## Discrepancy

FLIGHT SPOILERS STATUS MSG INFLIGHT, WHEN FLIGHT SPOILERS WERE DEPLOYED.  ACFT HAD UNCOMMANDED ROLL MOMENTARILY WITH NO FURTHER ISSUES.
